Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Generalized Linear Models

Charles E. McCulloch
Journal of the American Statistical Association
Vol. 95, No. 452 (Dec., 2000), pp. 1320-1324
DOI: 10.2307/2669780
Stable URL: http://www.jstor.org/stable/2669780
Page Count: 5
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
Generalized Linear Models
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1320
    1320
  • Thumbnail: Page 
1321
    1321
  • Thumbnail: Page 
1322
    1322
  • Thumbnail: Page 
1323
    1323
  • Thumbnail: Page 
1324
    1324